Dose 1: Pfizer-BioNTech, 5th May 2021
Dose 2: Pfizer-BioNTech, 28th May 2021
Dose 3: Pfizer-BioNTech, 9th December 2021
Dose 4: Pfizer-BioNTech, 29th June 2022
My name is Sebastien 46 years old, and I live in Tauranga.
I am a professional osteopath and has been in the health industry for 22 years. I have been keeping healthy and fit all over my life having a good diet and life style.
Been mandated, I decided to accept the Pfizer injection on the 15th of Nov 2021, to be able to carry on working and to be able to sustain my family .
I went to a vaccination center on the 2d avenue of Tauranga and had an immediate anaphylactic type of reaction within 10 minutes after the injection. The management at the centre by the staff was not appropriate: the person who took care initially was panicking , was struggling to get some measurements: thermometer was out of order, could not find blanket as I was freezing or could not shut the Air conditioning. She called the ambulance and they took me to the emergency department. I took some anti histaminic and got some progress. As they did not do anything else, I decided to go back home .
I developed some skin rashes, some fatigue, and some light dizziness.
The G.P. was concerned but told me to get the second injection at the hospital. She never considered applying the precaution principle. We did ask for an exemption which came back declined.
I have asked to get a non mRNA vaccine, classic type, which was not available for me.
2 weeks later after injection, I developed some cardiac palpitations, chest tightness, light headiness, they lasted a couple of months.
The electrocardiogram was negative and I saw a cardiologist at Tauranga Hospital 4 months after nothing showed on the investigations;
I applied for an ACC claim which has been accepted for my skin reactions only.
Without the second injection, I could not work at the clinic the week days. I then worked on Saturday and some Sundays been on my own at the clinic and having to inform my patient about the situation, not been able to invoice ACC initially and then get the patient consent. I did weekends un til I caught covid in Jul’22, then I was “allowed” to go back in working days.
I developed more cardiac symptoms: palpitations, chest and mid back tightness , light headiness, fatigue and ongoing worsening skin rashes. After pushing the GP to do blood test, we discovered that the Troponin level was quit high. I have been sent to the hospital believing they would do an MRI. They went through electro, Ultra sound and examinations again without any findings. They sent me back home.
Important to notice that all the nurses I saw for electrocardiograms and blood tests were saying that they were examining many people with same symptoms as me. Only the private cardiologist at Auckland which I saw privately said that it could have been due to the injection and/or Covid itself. He was aware of the cardiac and blood circulation side effects. He mentioned that I have done a minor infarct but did not consider a cardiac biopsy. He has been supportive and was monitoring the condition with blood test.
The second spell of cardiac symptoms lasted 4 months. I did developed some chest symptoms again last few months in an less intense way. Apart from the skin problem and the ongoing fatigue, everything else is back to normal. I have to wait 10 months to see a skin specialist in Tauranga. The GP never seemed confident to the skin treatments. Any of the prescription has prove to work, the skin has been progressively getting worse.
If I had the choice, I would have not get the vaccine. But been mandated pushed me to do something against my belief and not having the freedom of choice made me upset. Some of my ancestors have been fighting to get their freedom back in the old days, I know it is very precious.
This episode of my life has been an eye opener and a learning experience. I will in the future make sure that I will protect my family and preserve a natural healthy life again.
Thank you very much for what you are doing. I hope you can get something out of the procedure.